Alert archive / Colorado / Flash Flood Warnings in 2009

Flash Flood Warning 16, NWS Denver/Boulder, CO

August 8, 2009Weld County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Aug 8, 2009, 11:47 PM MDT for Weld County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2009, 11:47 PM MDT (05:47 UTC)
Expired
Aug 9, 2009, 2:45 AM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Weld County, CO

The radar

The Denver radar (KFTG), 71 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 5.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
3551 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KBOU 090547
FFWBOU
COC123-090845-
/O.NEW.KBOU.FF.W.0016.090809T0547Z-090809T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1147 PM MDT SAT AUG 8 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL WELD COUNTY IN NORTHEAST COLORADO

* UNTIL 245 AM MDT

* AT 1146 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR MILLIKEN...OR 10 MILES
  SOUTHWEST OF GREELEY. THIS STORM WAS MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILLIKEN...
  LUCERNE...JOHNSTOWN...EVANS AND GREELEY.

DOPPLER RADAR ESTIMATES THAT AROUND 2 INCHES OF RAIN HAS FALLEN FROM 
THIS STORM IN THE LAST 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.

&&

LAT...LON 4053 10469 4044 10459 4022 10488 4030 10496

$$
2 follow-up statements
000 
WGUS75 KBOU 090607
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1207 AM MDT SUN AUG 9 2009

COC123-090845-
/O.CON.KBOU.FF.W.0016.000000T0000Z-090809T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
1207 AM MDT SUN AUG 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM MDT FOR WEST
CENTRAL WELD COUNTY...

AT 1206 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
VERY HEAVY RAIN FROM THUNDERSTORMS NORTHEAST OF MILLIKEN TO NEAR 
GREELEY MOVING NORTHEAST AT 10 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLIKEN...LUCERNE...JOHNSTOWN...EVANS AND GREELEY.

DOPPLER RADAR ESTIMATES ROM 2 TO 3 INCHES INCHES OF RAIN MAY HAVE 
FALLEN FROM THESE STORMS IN THE LAST HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.

&&

LAT...LON 4053 10469 4044 10459 4034 10473 4022 10488
      4030 10496

$$
000 
WGUS75 KBOU 090702
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
102 AM MDT SUN AUG 9 2009

COC123-090845-
/O.CON.KBOU.FF.W.0016.000000T0000Z-090809T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
102 AM MDT SUN AUG 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM MDT FOR WEST
CENTRAL WELD COUNTY...

AT 100 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
THUNDERSTORM WITH HEAVY RAIN NEAR GREEELY. THIS STORM WAS MOVING 
NORTHEAST AT 10 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLIKEN...LUCERNE...JOHNSTOWN...EVANS AND GREELEY.

TRAINED WEATHER SPOTTERS REPORT THAT 3 INCHES OF RAIN HAS FALLEN IN 
AND AROUND THE GREELEY AREA TONIGHT.  ALSO LAW ENFORCEMENT REPORTS 
QUITE A BIT OF STREET FLOODING WITH SOME ROADS CLOSED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.

&&

LAT...LON 4053 10469 4044 10459 4034 10473 4022 10488
      4030 10496

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 2:50 PM MDT, 8 hours 57 minutes earlier.

Area forecast discussion, Aug 8, 2:50 PM MDT, 8 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
250 PM MDT SAT AUG 8 2009

.SHORT TERM...SURFACE COLD FRONT MOVED SOUTHWARD ACROSS THE PLAINS
EARLY THIS AM AS LOW LVL MOISTURE WAS REPLENISHED AS DEWPOINTS
CLIMBED BACK INTO THE UPPER 40S AND 50S. SOME OF THE MOISTURE HAS
MIXED OUT AGAIN...ESP SOUTH OF DENVER WITH DEWPOINTS BACK INTO THE
UPPER 30S. AFTER A BONE DRY AIRMASS TO START THE DAY...PW VALUES ARE
BACK ON THE RISE...WITH READINGS NOW BACK UP AROUND 6/10 OF AN INCH
OVER THE NRN FRONT RANGE. MODELS INDICATE THIS WILL APPROACH AN INCH
AGAIN BY THIS EVENING. WATER VAPOR IMAGERY SHOWING A DECENT UPPER
LEVEL WAVE ACROSS SOUTH CENTRAL UTAH...WHICH WILL ALSO SWING ACROSS
NRN CO THIS EVENING PROVIDING MODEST ASCENT ACROSS THE AREA ALONG
WITH A 90KT JET ORIENTED SW-NE ACROSS WESTERN COLORADO. FORECAST
SOUNDINGS SHOW CAPES OF 800-1500J/KG ACROSS THE PLAINS THIS EVENING.
AS THE LOW LVL FLOW SHIFTS SOUTHEAST THIS AFTN...BOTH NAM/RUC
INDICATE SOME CONVERGENCE AS INITIAL OUTFLOW FROM THE FOOTHILLS
MEETS THE SERLY FLOW AND MAY SPARK SOME STORMS FROM DENVER AND
EXTENDING NORTHEAST INTO THE PLAINS. GIVEN ABOVE INGREDIENTS...A FEW
SEVERE STORMS POSSIBLE WITH THE BIGGEST THREAT OF LARGE HAIL AND
DAMAGING WINDS. SOME STRATUS/FOG ALSO POSSIBLE LATER TNT/SUN AM AS
LOW LVL MSTR WILL CONTINUE TO INCREASE FOLLOWING EVENING CONVECTION
AND UPPER SUPPORT SHOULD KEEP SOME STORMS GOING PAST MIDNIGHT.

THERE IS SOME INITIAL SUBSIDENCE SUN AM BEFORE NEXT WAVE MOVES IN
WITH SOME WEAK ASCENT BY LATE IN THE DAY. AS MOISTURE REMAINS IN
PLACE...ANOTHER ROUND OF LATE DAY STORMS LOOKS POSSIBLE...AGAIN SOME
MAY BE SEVERE WITH SFC BASED CAPES OVER 1000J/KG AND CONTINUED
STRONG SW MID-UPR LVL FLOW.

.LONG TERM...A SLOW MOVING UPPER LEVEL DISTURBANCE WILL PASS TO THE
NORTHEAST SUNDAY EVENING.  ALTHOUGH THE MID AND UPPER LEVELS WILL BE
DRY THERE WILL STILL BE SUFFICIENT BOUNDARY LAYER MSTR FOR MORE
TSTMS THROUGH SUNDAY EVENING.  THERE MAY STILL BE SOME LINGERING
UPPER LEVEL SUPPORT AS WELL WITH AN EXITING JET. LATE SUNDAY NIGHT
INTO MONDAY MORNING...THERE WILL BE A SHORT WAVE RIDGE PLACE MONDAY
MORNING WITH A WESTERLY FLOW ALOFT OVER THE CWFA.  A DISTURBANCE
EMBEDDED IN THE FLOW ALOFT IS PROGGED TO MOVE ACRS NRN CO IN THE
18Z-00Z TIME FRAME.  FCST CAPES VERY FVBL FOR ANOTHER ROUND OF LATE
AFTN AND EVENING THUNDERSTORMS WITH VALUES IN THE 1100-1700 J/KG
RANGE.  PRECIPITABLE WATER STILL AROUND .80 INCHES WITH STORM
MOTIONS LESS THAN 10 KTS...SO THE THREAT OF TSTMS PRODUCING HEAVY
RAIN WILL RMN IN THE PICTURE AS WELL.  MID LEVEL SHUD RMN RELATIVELY
COOL SO NO CAP TO HINDER AFTN/EVNG CONVECTION. THE LOWER LEVELS ARE
PROGGED DRY OUT THROUGH THE REST OF THE WEEK.  THE UPPER RIDGE WILL
REBUILD OVER THE DESERT SOUTHWEST WITH WARMER AND APPARENTLY DRIER
CONDITIONS RETURNING.  WL KEEP ISOLD POPS IN THE GRIDS IN AFTN/EVNG
EACH DAY TO ACCOUNT FOR ANY SUBTROPICAL MSTR TRAPPED UNDER THE
RIDGE.
&&

.AVIATION...SFC WINDS WILL CONTINUE FROM THE SOUTHEAST THIS AFTN
WITH THUNDERSTORM COVERAGE MAINLY FROM 23-04Z WITH SOME ILS
APPROACHES. SOME STRATUS/FO0G ALSO POSSIBLE LATER TNT/EARLY SUNDAY
WITH IFR/MVFR CIGS/VSBYS.
&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

ENTREKIN/COOPER
Hazardous weather outlook, Aug 8, 10:47 AM MDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1047 AM MDT SAT AUG 08 2009

COZ030>051-091200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1047 AM MDT SAT AUG 08 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE FRONT RANGE
FOOTHILLS...PALMER DIVIDE AND ADJACENT PLAINS LATER THIS
AFTERNOON...THEN SPREAD ACROSS THE REST OF NORTHEAST COLORADO THIS
EVENING. THE STORMS WILL BECOME MORE NUMEROUS THIS EVENING...WHILE A
FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

A COLD FRONT MOVED SOUTHWARD ACROSS NORTHEAST COLORADO THIS MORNING
WHICH HELPED TO REPLENISH LOW LEVEL MOISTURE LEVELS ACROSS THE
PLAINS. AN UPPER LEVEL DISTURBANCE WILL ALSO MOVE ACROSS THE REGION
THIS EVENING WHICH WILL ENHANCE THUNDERSTORM DEVELOPMENT. WEST OF
THE CONTINENTAL DIVIDE...THE AIRMASS IS MUCH DRIER...WITH ONLY
ISOLATED STORMS THIS EVENING WITH GUSTY WINDS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MOISTURE LINGERING OVER NORTHEAST COLORADO ON SUNDAY AFTERNOON WILL
COMBINE WITH DAYTIME HEATING...AND A WEAK UPPER LEVEL DISTURBANCE
MOVING OVER THE STATE...TO PRODUCE SOME STRONG THUNDERSTORMS ON THE
PLAINS IN THE AFTERNOON AND EARLY EVENING.  THE THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE HAIL AND GUSTY WINDS...BUT MAY ALSO BE
SLOW MOVING AND CAPABLE OF PRODUCING HEAVY RAINFALL.

WARM TEMPERATURES AND A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS ARE ALSO EXPECTED TO CONTINUE THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE FRONT RANGE AND PLAINS
AFTER 4 PM.

ENTREKIN/COOPER

In the hours before

Local storm report, Aug 8, 11:08 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1108 PM MDT SAT AUG 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             5 NNE HILLROSE          40.39N 103.47W
08/08/2009  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

1106 PM     HAIL             2 SSW GREELEY           40.39N 104.75W
08/08/2009  M1.00 INCH       WELD               CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Aug 8, 11:09 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
1109 PM MDT SAT AUG 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             4 NNE KEOTA             40.76N 104.05W
08/08/2009  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0804 PM     HAIL             E SEVERANCE             40.52N 104.85W
08/08/2009  M0.75 INCH       WELD               CO   PUBLIC

0842 PM     HAIL             LONGMONT                40.17N 105.11W
08/08/2009  M0.75 INCH       BOULDER            CO   PUBLIC

0902 PM     TORNADO          5 N NEW RAYMER          40.68N 103.83W
08/08/2009                   WELD               CO   OFFICIAL NWS OBS

0907 PM     HAIL             9 W PEETZ               40.97N 103.29W
08/08/2009  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0910 PM     HAIL             10 E PLATTEVILLE        40.22N 104.63W
08/08/2009  M0.88 INCH       WELD               CO   STORM CHASER

0925 PM     HAIL             2 N PEETZ               40.99N 103.12W
08/08/2009  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

0930 PM     HAIL             NNW PEETZ               40.96N 103.12W
08/08/2009  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

1010 PM     HAIL             5 N WIGGINS             40.30N 104.07W
08/08/2009  M4.25 INCH       MORGAN             CO   FIRE DEPT/RESCUE

1010 PM     HAIL             3 N WIGGINS             40.27N 104.07W
08/08/2009  M2.75 INCH       MORGAN             CO   FIRE DEPT/RESCUE

1010 PM     HAIL             3 E WIGGINS             40.23N 104.02W
08/08/2009  M1.75 INCH       MORGAN             CO   FIRE DEPT/RESCUE

1011 PM     HAIL             5 NE WIGGINS            40.27N 104.00W
08/08/2009  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

1014 PM     HAIL             4 S GOODRICH            40.30N 104.06W
08/08/2009  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

1025 PM     HAIL             4 ESE WELDONA           40.33N 103.89W
08/08/2009  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

1025 PM     HAIL             1 SW FORT MORGAN        40.25N 103.81W
08/08/2009  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

1029 PM     HAIL             5 E FORT MORGAN AIRPORT 40.33N 103.70W
08/08/2009  E1.50 INCH       MORGAN             CO   TRAINED SPOTTER

1034 PM     HAIL             5 NNE FORT MORGAN       40.33N 103.75W
08/08/2009  M4.25 INCH       MORGAN             CO   TRAINED SPOTTER

1104 PM     HAIL             5 NNE HILLROSE          40.39N 103.47W
08/08/2009  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

1106 PM     HAIL             2 SSW GREELEY           40.39N 104.75W
08/08/2009  M1.00 INCH       WELD               CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Aug 8, 11:23 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1123 PM MDT SAT AUG 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             GREELEY                 40.42N 104.74W
08/08/2009  M0.88 INCH       WELD               CO   AMATEUR RADIO

1120 PM     HAIL             1 WNW GREELEY           40.43N 104.76W
08/08/2009  M0.75 INCH       WELD               CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Aug 8, 11:27 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1127 PM MDT SAT AUG 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     HAIL             2 ENE GREELEY           40.43N 104.72W
08/08/2009  M1.25 INCH       WELD               CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Aug 8, 11:34 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1134 PM MDT SAT AUG 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     HAIL             2 ENE GREELEY           40.43N 104.72W
08/08/2009  M1.50 INCH       WELD               CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Aug 8, 11:38 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1138 PM MDT SAT AUG 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     HAIL             1 WNW GREELEY           40.43N 104.76W
08/08/2009  M1.25 INCH       WELD               CO   TRAINED SPOTTER

&&

BLOUIS

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:24 PM MDTSpecial Weather StatementBOULarimer36 min
Aug 8, 6:34 PM MDTSpecial Weather StatementBOUWeld26 min
Aug 8, 6:58 PM MDTAreal Flood AdvisoryBOULarimer, Weld2 hr
Aug 8, 7:09 PM MDTSpecial Weather StatementBOUWeld36 min
Aug 8, 7:11 PM MDTSpecial Weather StatementBOUWeld34 min
Aug 8, 7:35 PM MDTSpecial Weather StatementBOUWeld25 min
Aug 8, 7:39 PM MDTSevere Thunderstorm WarningBOUWeld36 min
Aug 8, 8:10 PM MDTSevere Thunderstorm WarningBOUWeld35 min
Aug 8, 8:45 PM MDTSevere Thunderstorm WarningBOUWeld45 min
Aug 8, 8:49 PM MDTSevere Thunderstorm WarningBOULogan, Weld26 min
Aug 8, 9:15 PM MDTSevere Thunderstorm WarningBOULogan30 min
Aug 8, 9:48 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld42 min
Aug 8, 10:27 PM MDTTornado WarningBOUMorgan48 min
Aug 8, 10:52 PM MDTSevere Thunderstorm WarningBOULogan38 min
Aug 8, 10:57 PM MDTTornado WarningBOULogan, Washington48 min
Aug 8, 11:14 PM MDTSevere Thunderstorm WarningBOUWeld46 min
Aug 8, 11:17 PM MDTAreal Flood AdvisoryBOUWeld88 min
Aug 9, 12:01 AM MDTSevere Thunderstorm WarningBOUWeld29 min
Aug 9, 12:05 AM MDTSevere Thunderstorm WarningBOULogan25 min
Aug 9, 1:33 AM MDTAreal Flood AdvisoryBOUMorgan87 min
Aug 9, 2:29 AM MDTFlash Flood WarningBOUWeld91 min
Aug 9, 4:50 PM MDTSpecial Weather StatementBOULogan25 min
Aug 9, 5:30 PM MDTSpecial Weather StatementBOULogan30 min
Aug 9, 5:39 PM MDTSevere Thunderstorm WarningBOULogan51 min

Nearby

Flash Flood Warnings in Colorado, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.